# SDR UIEA2017041400575

- Difficulty date: April 13, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 71,080 hours, 10,922 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Wire
- Part number: D1500168
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRES CHAFED AT THE NR 3 WING LEADING EDGE COVER.   SPLICED THE WIRES AND PERFORMED CONTINUITY CHECK IAW SWPM 26-30-12, REV 64, WDM 73-21-83, 73-21-35, AND 26-11-34, REV 41.  THE RESULT WAS SATISFACTORY.  PERFORMED NR 3 ENGINE EEC SATISFACTORY TEST AND THE RESULT WAS SATISFACTORY  IAW AMM 71-00-00-805-160-T00, REV.88. PERFORMED NR 3 ENGINE FIRE SYSTEM GROUND TEST AND THE RESULT WAS SATISFACTORY IAW AMM 26-11-00-745-047, REV 88.
